A 30-year-old male asked:
Are there any sude effects of taking dhea supplement, i have low testosteran count.
1 doctor answer • 1 doctor weighed in
General Practice 28 years experience
Hormone Supplements: Yes. It can lower your testosterone farther. One should never be on any kind of hormone booster or supplements without the specific oversight of a physician. Anything that mimics testosterone can tell your testes that they do not need to make much testosterone.
4.9k viewsAnswered >2 years ago
Last updated Sep 18, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.